标题:A novel boundary element approach for solving the 2D elasticity problems
作者:Zhang, Y. M.; Liu, Z. Y.; Gao, X. W.; Sladek, V.; Sladek, J.
作者机构:[Zhang, Y. M.] Shandong Univ Technol, Inst Appl Math, Zibo 255049, Shandong, Peoples R China.; [Zhang, Y. M.; Gao, X. W.] Dalian Univ Technol, State 更多
通讯作者:Zhang, YM
通讯作者地址:[Zhang, YM]Shandong Univ Technol, Inst Appl Math, Zibo 255049, Shandong, Peoples R China.
来源:APPLIED MATHEMATICS AND COMPUTATION
出版年:2014
卷:232
页码:568-580
DOI:10.1016/j.amc.2014.01.071
关键词:BEM; Elastic plane problem; Exact geometrical element; IBIE; Nonsingular; IBIE
摘要:The presentation is mainly devoted to the research on the regularized BEM formulations with indirect unknowns for two-dimensional (2D) elasticity problems. A novel regularization technique, in which regularized forms of the gradient equations without involving the direct calculation of CPV and HFP integrals are derived and shown to be independent of displacement equations, is pursued in this paper. After that, a numerically systematic scheme with generality is established by adopting quadratic Lagrange's elements. Moreover, considering the special geometric domain, such as circular or elliptic arcs, a new boundary geometric approximate technique, named as exact elements, is presented, and thus by the utilization of these elements the error of the results will arise mainly from the approximation of boundary quantities. Numerical examples show that a better precision and high computational efficiency can be achieved. (c) 2014 Elsevier Inc. All rights reserved.
收录类别:EI;SCIE
WOS核心被引频次:3
资源类型:期刊论文
TOP